MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2010
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was received for evaluation.Service history review identified no relevant history in the past 12 months.Visual inspection and functional testing were performed.The customer issue could not be confirmed as the air sensor was okay, however, cracks were identified on the downstream occlusion (dso) seal the dso seal was replaced.
 
Event or Problem Description
The customer returned the product for damaged air sensor and that it required replacement.During device evaluation, a cracked downstream occlusion (dso) seal was identified.There was no reported patient involvement.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24519884
Report Number3012307300-2026-02086
Device Sequence Number15579354
Product Code FRN
UDI-Device Identifier10610586041037
UDI-Public(01)10610586041037(11)170613
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010
Device Catalogue Number21-2111-0400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown